# SDR DALA2024100809828

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION ON LATERAL POST LOWER AREA IN LAV A. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON LAVATORY A AS PER ER/A 620623-14 REV. (0597105)
